RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 2, Pages 58–70 (Mi dm1369)  

This article is cited in 1 scientific paper (total in 1 paper)

On limit behavior of maximum vertex degree in a conditional configuration graph near critical points

Yu. L. Pavlov, E. V. Feklistova

Institute of Applied Mathematical Research of the Karelian Research Centre RAS, Petrozavodsk

Abstract: We consider configuration graphs with $N$ vertices. The degrees of vertices are independent identically distributed random variables having the power-law distribution with parameter $\tau>0$. There are two critical values of this parameter: $\tau=1$ and $\tau=2$. The properties of a graph change significantly when $\tau=\tau(N)$ passes these points as $N\to\infty$. Let $G_{N, n}$ be the subset of random graphs under the condition that sum of degrees of its vertices is equal to $n$. The limit theorem for the maximum vertex degree in $G_{N, n}$ as $N, n\to\infty$ and $\tau\to 1$ or $\tau\to 2$ is proved.

Keywords: random graph, configuration graph, maximum vertex degree, power-law distribution, critical point, limit theorems.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00009а
The study was carried out with financial support from the Russian Foundation for Basic Research, project в„–13-01-00009a.


DOI: https://doi.org/10.4213/dm1369

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:4, 213–222

Bibliographic databases:

UDC: 519.175.4
Received: 09.06.2015

Citation: Yu. L. Pavlov, E. V. Feklistova, “On limit behavior of maximum vertex degree in a conditional configuration graph near critical points”, Diskr. Mat., 28:2 (2016), 58–70; Discrete Math. Appl., 27:4 (2017), 213–222

Citation in format AMSBIB
\Bibitem{PavFek16}
\by Yu.~L.~Pavlov, E.~V.~Feklistova
\paper On limit behavior of maximum vertex degree in a conditional configuration graph near critical points
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 2
\pages 58--70
\mathnet{http://mi.mathnet.ru/dm1369}
\crossref{https://doi.org/10.4213/dm1369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3559792}
\elib{http://elibrary.ru/item.asp?id=26414203}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 4
\pages 213--222
\crossref{https://doi.org/10.1515/dma-2017-0023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411525100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028027132}


Linking options:
  • http://mi.mathnet.ru/eng/dm1369
  • https://doi.org/10.4213/dm1369
  • http://mi.mathnet.ru/eng/dm/v28/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Pavlov, “Conditional configuration graphs with discrete power-law distribution of vertex degrees”, Sb. Math., 209:2 (2018), 258–275  mathnet  crossref  crossref  adsnasa  isi  elib
  • Дискретная математика
    Number of views:
    This page:202
    Full text:24
    References:31
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020